Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Pigmentation Treatment Questions

Hello can lip depigmentation laser treatment and facial hair laser treatment be done together in the same sitting?

Dr.Aanand J 93% (31260ratings)
Advanced Aesthetics
Ayurvedic Doctor, Gulbarga
Hello can lip depigmentation laser treatment and facial hair laser treatment be done together in the same sitting?
Yes take both same time no any problem if hair at that pigmentation area hair is present avoid treatment.
Submit FeedbackFeedback

Facial hair growth, pimple marks, open pores, pigmentation and now visible scars on face.

Dr.Manju Yadav Yadav 90% (144ratings)
bharti vidyapeeth university,pune, PG Diploma In Skin Treatment,veneral disease and laser, Diploma in Naturopathy & Yogic Science (DNYS)
Ayurvedic Doctor, Rewari
Facial hair growth, pimple marks, open pores, pigmentation and now visible scars on face.
Plz let check your harmonies profile lh, fsh,tsh take use alovera gel mix coconut water and desi kapoor inb1: 10 apply at night.
Submit FeedbackFeedback

I am a 47 years female. I have severe dry skin hyperpigmentation with burning n itching sensation on both hands. I also have hypothyroidism n suffer from menopause. Pl help.

Dr.Karuna Chawla 97% (117240ratings)
BHMS
Homeopathy Doctor, Noida
I am a 47 years female. I have severe dry skin hyperpigmentation with burning n itching sensation on both hands. I al...
Since when r you having this?What r other symptoms that you r experiencing? By doing what like walking, exertion- itching increases or decreases in intensity. For how much time it remains? It can be because of dermatitis/ eczema or allergy or dryness or fungal infection or psoaiasis etc. I need details of case n preferably pics of affected area. In the meanwhile follow this moisturize frequently. Coconut oil and glycerine are good options. Avoid sudden changes in temperature or humidity. Avoid sweating or overheating. Reduce stress. Avoid scratchy materials, such as wool directly in contact with skin. Avoid harsh soaps, detergents, and solvents. Be aware of any foods that may cause an outbreak and avoid those foods. For this homeopathic treatment is very effective for more details consult online.
1 person found this helpful
Submit FeedbackFeedback

I am using ezimat medicine prescribed by a qualified skin doctor. But jitna din use karti hun thik hojatahei. Chhod dene ke baad agn rashes and itching start ho jaa hei. Episoft ac as a sunscreen lag rahi hun. Dmelan medicine for pigmentation is also prescribed. please guide.

Dr.Rohtash Barad 89% (2630ratings)
BHMS
Homeopathy Doctor, Bhiwadi
I am using ezimat medicine prescribed by a qualified skin doctor. But jitna din use karti hun thik hojatahei. Chhod d...
Okay madam this medicine is steroid jab tak ap use karo tab tak ap theek raho ge jase chod uske bad wahi condition ho jati hai ap bat rahe hai but ap ko fully cure karna hai to ap homoeopathic treatment lo jase ap permanent solution ho jaye ga but ap waha kisi ache homoeopathic Dr. se treatment lina chate hai to waha le lo waha se nhi lina chte to ap call kar sakte ho mer pass contact number mobile.
Submit FeedbackFeedback

From very long I was using melacare and clearz plus cream combination for hyperpigmentation, now my whole face and eats have become black, what could be it, how can I get out of it, thank you.

Dr.Ruchi A. Gupta 93% (5404ratings)
MD - Dermatology, MBBS
Dermatologist, Mumbai
From very long I was using melacare and clearz plus cream combination for hyperpigmentation, now my whole face and ea...
Hi, melacare cream contains a steroid so can't be applied without doctor's supervision. It's continued application can give side effects like skin thinning, redness, reverse tanning. Stop applying melacare. For a week use only moisturizer and sunscreen regularly. After a week you may start clearz plus at night for 3-4 weeks. It contains vit c and kojic acid so is safer between the two. Apply sunscreen every 2 to 3 hrs if out in sun. See a dermatologist to get better response with the right anti pigmentation creams.
Submit FeedbackFeedback

I had been using cosmelite cream for last 4 years. Now veins on my neck and face became more visible and the growth of facial hair also increased. I want to stop the usage of this cream. But my skin turns more and more pigmented when I try to stop the usage. What treatment should I take. Can I replace cosmelite with any other medicines.

Dr.Nidhin Varghese 93% (148ratings)
MD - Dermatology, FRGUHS Dermatosurgery, MBBS
Dermatologist,
I had been using cosmelite cream for last 4 years. Now veins on my neck and face became more visible and the growth o...
Cosmelite should not be used for that long. It is only meant for a very short time. You have developed a side effect called cutaneous ochronosis n side effects of steroids. The treatment is going to take some time. Stop the cream asap n consult a dermatologist immediately by using the cream you r just worsening the problem.
Submit FeedbackFeedback

Can I use hydroquinone cream for hyperpigmentation? I'm breastfeeding mother with 7 months baby. Does it cause any harm to my baby?

Dr.Narasimhalu C.R.V.(Professor) 93% (66519ratings)
MD, MBBS
Dermatologist, Chennai
Can I use hydroquinone cream for hyperpigmentation? I'm breastfeeding mother with 7 months baby.
Does it cause any ha...
No. Alternate safe medicine available depending on the grade of pigment skin. For detailed prescription do direct online consultation with photos.
Submit FeedbackFeedback

Hi, I am using melalite for 2 months on doctor’s prescription. Shall I discontinue? It has not helped much.

Dr.Narasimhalu C.R.V.(Professor) 93% (66519ratings)
MD, MBBS
Dermatologist, Chennai
Hi, I am using melalite for 2 months on doctor’s prescription.
Shall I discontinue?
It has not helped much.
No. Contains steroid. Very dangerous. Alternate safe cream available. Do direct private online consultation for detailed prescription by sending photos.
Submit FeedbackFeedback

I use hair removal cream for my armpits and bikini line but I still get ingrown hairs and I also suffer from hyperpigmentation. Need help desperately.

Dr.Prakhar Singh 97% (8830ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I use hair removal cream for my armpits and bikini line but I still get ingrown hairs and I also suffer from hyperpig...
I am sorry to hear about your concern but will be happy to assist you. Your skin will be extra sensitive to heat and friction after hair removal. Try to avoid wearing tight clothing, using any heavily fragranced lotions, sunbathing and working out for the first 24 hours. Once your skin has recovered you should try to maintain a regular exfoliation schedule to keep ingrown hairs at bay. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Pigmentation Treatment treatment

View fees, clinic timings and reviews